Centre de Physique Théorique

Home > Research teams > Quantum Dynamics and Spectral Analysis > List of Publications

List of Publications

The List of Publications is composed of the teams:
119 results
Journal article
Jean-Marie Barbaroux, Horia Cornean, Edgardo Stockmeyer
Spectral gaps in Graphene antidot lattices
Integral Equations and Operator Theory, Springer Verlag, 2017, 89 (4), pp.631-646. ⟨10.1007/s00020-017-2411-9⟩
Journal article
Jean-Marie Barbaroux, Dirk Hundertmark, Tobias Ried, Semjon Vugalter
Strong smoothing for the non-cutoff homogeneous Boltzmann equation for Maxwellian molecules with Debye-Yukawa type interaction
Kinetic and Related Models , AIMS, 2017, 10 (4), pp.901-924. ⟨10.3934/krm.2017036⟩
Accreditation to supervise research
Yavar Kian
Etude de problèmes inverses et directs pour différentes équations aux dérivées partielles
Analysis of PDEs [math.AP]. Université d'Aix-Marseille, 2017
Journal article
Mourad Choulli, Yavar Kian, Eric Soccorsi
On the Calderón problem in periodic cylindrical domain with partial Dirichlet and Neumann data
Mathematical Methods in the Applied Sciences, Wiley, 2017, 40 (16), pp.5959-5974. ⟨10.1002/mma.4446⟩
Preprint, Working paper
Zhiyuan Li, Yavar Kian, Eric Soccorsi
Initial-boundary value problem for distributed order time-fractional diffusion equations
2017
Journal article
Jean-Marie Barbaroux, Dirk Hundertmark, Tobias Ried, Semjon Vugalter
Gevrey Smoothing for Weak Solutions of the Fully Nonlinear Homogeneous Boltzmann and Kac Equations Without Cutoff for Maxwellian Molecules
Archives of rational mechanics and analysis, Springer-Verlag, 2017, 225 (2), pp. 601-661. ⟨10.1007/s00205-017-1101-8⟩
Journal article
A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii, M. Rouleux
Maslov canonical operator on a pair of Lagrangian manifolds and asymptotic solutions of stationary equations with localized right-hand sides
Доклады Академии Наук / Doklady Mathematics, MAIK Nauka/Interperiodica, 2017, 96 (1), pp.406 - 410. ⟨10.1134/S1064562417040275⟩
Journal article
Philippe Briet, André Martinez
Estimates On The Molecular Dynamics For The Predissociation Process
Journal of Spectral Theory, European Mathematical Society, 2017, 7 (2), pp.487-517. ⟨10.4171/JST/170⟩
Journal article
Patricia Gaitan, Hadjer Ouzzane
Stability result for two coefficients in a coupled hyperbolic-parabolic system
Journal of Inverse and Ill-posed Problems, De Gruyter, 2017, 25 (3), ⟨10.1515/jiip-2015-0017⟩
Journal article
Benjamin Landon, Jane Panangaden, Annalisa Panati, Justine Zwicker
Reflection probabilities of one-dimensional Schrödinger operators and scattering theory
Annales Henri Poincaré, Springer Verlag, 2017, 18 (6), pp.2075-2085. ⟨10.1007/s00023-016-0543-0⟩
119 results

Calendar